Cox, J. Theodore; Perkins, Edwin A.
An application of the voter model-super-brownian motion invariance principle
Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 1 , p. 25-32
Zbl 1035.60092
doi : 10.1016/j.anihpb.2003.01.001
URL stable : http://www.numdam.org/item?id=AIHPB_2004__40_1_25_0

Bibliographie

[1] R. Arratia, Limiting point processes for rescaling of coalescing and annihilating random walks on Zd, Ann. Probab. 9 (1981) 909-936. MR 632966 | Zbl 0496.60098

[2] M. Bramson, J.T. Cox, J.-F. Le Gall, Super-Brownian limits of voter model clusters, Ann. Probab. 29 (2001) 1001-1032. MR 1872733 | Zbl 1029.60078

[3] M. Bramson, D. Griffeath, Asymptotics for interacting particle systems on Zd, Z. Wahrsch. Verw. Geb. 53 (1980) 183-196. MR 580912 | Zbl 0417.60097

[4] J.T. Cox, R. Durrett, E.A. Perkins, Rescaled voter models converge to super-Brownian motion, Ann. Probab. 28 (2000) 185-234. MR 1756003 | Zbl 1044.60092

[5] S.N. Ethier, T.G. Kurtz, Markov Process: Characterization and Convergence, Wiley, New York, 1986. MR 838085 | Zbl 0592.60049

[6] T.M. Liggett, Interacting Particle Systems, Springer, New York, 1985. MR 776231 | Zbl 1103.82016

[7] E.A. Perkins, Dawson-Watanabe superprocesses and measure-valued diffusions, in: Lectures on Probability Theory and Statistics; École d'Eté des Probabilités de St. Flour XXIX, 1999, Lecture Notes in Math., vol. 1781, Springer, 2002. Zbl 1020.60075

[8] S. Sawyer, A limit theorem for patch sizes in a selectively-neutral migration model, J. Appl. Probab. 16 (1979) 482-495. MR 540786 | Zbl 0433.92017